![]() |
N-fuzzy bil-ternary semigroups |
---|---|
รหัสดีโอไอ | |
Creator | 1. Muhammad Akram 2. Jacob Kavikumar 3. Azme Bin Khamis 4. Zaffar Iqbal 5. A.H. Nor Shamsidah |
Title | N-fuzzy bil-ternary semigroups |
Publisher | Research and Development Office, Prince of Songkla University |
Publication Year | 2560 |
Journal Title | Songklanakarin Journal of Science and Technology (SJST) |
Journal Vol. | 39 |
Journal No. | 4 |
Page no. | 415 |
Keyword | Bi?-ternary semigroup,N-fuzzy set,N-fuzzy bi?-ternary subsemigroup,N-fuzzy bi?-ideal |
ISSN | 0125-3395 |
Abstract | The notion of N-fuzzy sets (NFS) has been applied to a newly defined algebraic structure bi ?-ternary semigroup. Thenotions of N-fuzzy bi ?-ternary subsemigroups and N-fuzzy bi ?-left (right, lateral, quasi, and bi) ideals have been definedand related properties have been investigated. The characterization of bi ?-ternary semigroup under these ideals have beenestablished. 2010 AMS Classifications: 08A72, 20N10, 20M12 |